# SDR SWAA101614

- Difficulty date: March 17, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 22,154 hours, 12,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND AFT CARGO COMPARTMENT FLOORBEAM CORRODED AT BS 772, LBL 3.  REPAIRED BEAM PER SRM.
